# SDR AWXA9900298

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: B Nut
- Part number: MS21924J12
- Condition: Loose
- Location: Yellow Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AMBER ECAM MESSAGE, CLASS NR 1.  YELLOW HYDRAULIC RESERVOIR LOW QUANTITY.  FOUND 'B' NUT LOOSE ON YELLOW HYDRAULIC ACCUMULATOR.  TIGHTENED NUT.  SERVICED SYSTEM WITH APPROXIMATELY 4 GALLONS.
